"The problem of regular isometric embeddings and the Monge-Ampère equation of hyperbolic type." Zapiski naucnych seminarov POMI 234.2 177-186. <http://eudml.org/doc/68769>.
@article{Unknown, journal = {Zapiski naucnych seminarov POMI}, keywords = {Cauchy problem; prescribed curvature; Gaussian curvature; isometric embeddings; negative curvature; Monge-Ampère equation; hyperbolic type}, language = {eng}, number = {2}, pages = {177-186}, publisher = {Nauka}, title = {The problem of regular isometric embeddings and the Monge-Ampère equation of hyperbolic type}, url = {http://eudml.org/doc/68769}, volume = {234}, }
TY - JOUR TI - The problem of regular isometric embeddings and the Monge-Ampère equation of hyperbolic type JO - Zapiski naucnych seminarov POMI PB - Nauka VL - 234 IS - 2 SP - 177 EP - 186 LA - eng KW - Cauchy problem; prescribed curvature; Gaussian curvature; isometric embeddings; negative curvature; Monge-Ampère equation; hyperbolic type UR - http://eudml.org/doc/68769 ER -